MAUDE Adverse Event Report: ICU MEDICAL MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7308-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the patient's pump was leaking inside the pouch.Per reporter, the patient's wife discovered a white casting on the outside of the pouch and when the pump was brought into the clinic, the cassette was found to have an active leak.Reporter stated it was estimated a loss of about 5 ml occurred from the bag within the cassette after drawing up all the medication that was left.No patient harm/adverse event was reported.

Brand Name
CADD MEDICATION CASSETTE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key25176907
Report Number3012307300-2026-05030
Device Sequence Number10182421
Product Code FPA
UDI-Device Identifier10610586032370
UDI-Public(01)10610586032370(17)300313(10)6101787
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K081156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7308-24
Device Lot Number6101787
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown